# SDR 98ZZZX606

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530KF
- Make and model: Boeing 727-61
- Aircraft serial: 19176
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39223411
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1-21-98 AT 0830 HOURS.  AIRCRAFT WAS ON DEPARTURE CLIMBING THROUGH 5,000 FEET AGL WHEN CREW NOTICED NR 3 START VALVE LIGHT ON.  PILOT DECLARED AN EMERGENCY AND LANDED AIRCRAFT.  MAINTENANCE PERFORMED INSPECTION AND REPLACED NR 3 ENGINE START VALVE AND PRESSURE SWITCH.  AIRCRAFT RETURNED TO SERVICE AND COMPLETED FLIGHT WITH NO FURTHER INCIDENTS.
